# SDR HALA9800393

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Not Secured
- Location: E/E Door
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT 195 - HNL - VIBRATION STARTED IN CRUISE AND IS MOST NOTICED IN STEERING TILLER.  FOUND E/E COMPARTMENT DOOR HANDLE NOT PROPERLY SECURED.  RESECURED E/E, COMPARTMENT DOOR.  INSPECTED NOSE GEAR CONDITION AND SECURITY FOUND FLIGHT BRAKES ARE WORN.  REPLACED FLIGHT BRAKES.  (M)
